# SDR SIMA982931

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4318 - NR 2 ENGINE FLAMED OUT DUE TO LOW N1.  RESTARTED ENGINE SUCCESSFULLY.  REMOVED AND REPLACED NR 2 ENGINE.  AIRCRAFT RETURNED TO SERVICE.  (M)
